# SDR DLM88081243

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 55,792 hours, 43,829 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 59370525001
- Part serial: DCL68387
- Condition: Bypassing
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 11 DEG FOR LANDING.  FOUND RIGHT INBOARD FLAP ACTUATOR BYPASSING.  REPLACED RT INBOARD NR 1 FLAP ACTUATOR PER AMM 27-52-02 PB 201.  LEAK AND OPS CHECKS GOOD.  FINAL INSTALLATION, SAFETY AND OPS CHECK GOOD PER MM 832734, DEPT 250, RII.  CREW DECLARED EMERGENCY.  AIRCRAFT LANDED UNEVENTFULLY.
